Common Questions and Answers about Morphine lethal dose
i went to the hospital and they tell me i must have gotten the dosage wrong. they said the <span style = 'background-color: #dae8f4'>lethal</span><span style = 'background-color: #dae8f4'>dose</span> is 100-300 mg of morphine sulfate, what i took in was 600 mg. however, on the bottle is clearly states 30mL and 20 mg per mL. i drank it all.
then they said i must have vomitted it all out before it took effect. this isn't true. it was hrs before i even felt sick, more than enough time for the morphine to get into my blood stream.
either way, i am happy to be alive.
COLUMBIA, S.C. – A 6-week-old baby in South Carolina died after she received lethaldoses of the painkiller morphine through her mother's breast milk, authorities said Friday.
He upped the <span style = 'background-color: #dae8f4'>dose</span> to 160/day. Although my boyfriend has agreed to let me keep his <span style = 'background-color: #dae8f4'>dose</span> at 120/day, he knows there is more and he wants it. He has started to give his father a little, because his father is starting to need it.
The doctor supposedly said that he heard of the health risks from Percocet, and is giving him more oxy and less Percocet. Are doctors that stupid? Can't they see that something's up, that their patient isn't taking the drug, but giving it away?
The <span style = 'background-color: #dae8f4'>lethal</span><span style = 'background-color: #dae8f4'>dose</span> needed to kill a 160 pound human is 2-3 drops or about 60mg. Drop for drop it is more deadly than strychnine (75mg), diamond back rattlesnake venom (100mg), arsenic (200mg) or cyanide (500mg). Imagine 1mg of nicotine, the average amount delivered into the bloodstream by smoking just one cigarette, being sufficient to kill the largest rat you have ever seen (1-2 lbs.). Is it any wonder that a recent study suggests that nicotine gradually destroys brain gray matter?
In your January 2011 posts, you stated that your doctor had taken you off of the Norcos and had you on 30 mg of <span style = 'background-color: #dae8f4'>morphine</span> twice a day. Then in this question you say that you've been on the Norcos for 7 months - it has only been 3 months since you stated your doc had taken you off the norcos.
The amount of pain medication he received was high but be assured the Dr's will NOT give a <span style = 'background-color: #dae8f4'>dose</span> that is <span style = 'background-color: #dae8f4'>lethal</span> no matter how high the pain threshold is. A Lot of Pt's particularly cancer Pt's suffer because the body can only handle a certain amount of narcotics because it will cause trouble breathing and other complications. I believe your husband was in the safe amount as no Dr would over prescribe these kinds of medications because of there dangers.
What I did is got a list of all the ER meds and Tried each one. It wasnt that hard for me because I cant take <span style = 'background-color: #dae8f4'>morphine</span>. Talk to your doc. I bug my doc all the time. Be as pro active as you can. Be strong and dont be afraid of asking to try something different. They should listen. We all deserve to be pain free at least a bit. I have to get use to the idea that some days im gonna hurt worse. You dont like summers, well for me with the rods in my back winter is bad bad bad.
You need to talk with a doctor and get some help tapering your meds. That will be safest. You are on a big <span style = 'background-color: #dae8f4'>dose</span>, so be very careful. I'm guessing you know exactly how much you can take like any good addict!
It's gonna be ok. Talk to us!!!!
but your tolerance will keep going up as you add drugs for breakthrough pain and eventually it seems to me you may be taking a <span style = 'background-color: #dae8f4'>lethal</span><span style = 'background-color: #dae8f4'>dose</span> of all those mixtures.....Monitor yourself carefully (with a doctor) and be totally honest about the quantities you take with him and forget all the **** about being addicted.....you deserve to be able to go places with your kids.....thats what drugs are there for!!! Have you ever tried smoking Marijuana?
The withdrawal to switch to the <span style = 'background-color: #dae8f4'>morphine</span> was NOT fun at all, it was done gradually, but as the <span style = 'background-color: #dae8f4'>dose</span> lowered I became sicker. Now so glad I did it. Improved my constipation and bloating greatly! I switched from Roxycodone to Dilaudid (hydromorphone) for break thru pain, but I take it regularly every 6 hours. After 13 spinal surgeries I am still in pain, can barely walk, and have lost so much weight from pain and depression at 5'1 I weigh I only 95 lbs.
When all of sudden my dr quit giving them to me for no reason other than there have been other dr's getting in trouble for <span style = 'background-color: #dae8f4'>lethal</span>doses. I truly have pain and only take the mds with nothing else, not even alcohol. My problem is now I have to buy them off the streets for outragious amounts. I cannot find a dr that will write them, I was completely honest with the last dr and he still wouldn't. I'm so disgusted. I cannot go longer than 3 or 4 days without them.
Depending on what her <span style = 'background-color: #dae8f4'>dose</span> of the xanax was before the surgery, if her current <span style = 'background-color: #dae8f4'>dose</span> is way lower, she might be in a state of withdrawal.
I don't know a lot about benzo addiction, but do know that a lot of folks suggest switching to valium to taper, since it has a much longer half life, it stays in the body longer, avoiding the rapid crash that comes from xanax leaving the body much faster.
I think the family doc who said it is impossible that she is addicted to the xanax is full of ****.
I WILL FOLLOW that method of treatment which according to my ability and judgment, I consider for the benefit of my patient and abstain from whatever is harmful or mischievous. I will neither prescribe nor administer a <span style = 'background-color: #dae8f4'>lethal</span><span style = 'background-color: #dae8f4'>dose</span> of medicine to any patient even if asked nor counsel any such thing nor perform the utmost respect for every human life from fertilization to natural death and reject abortion that deliberately takes a unique human life.
He takes any where from methodone,vicodin,oxicotin,to <span style = 'background-color: #dae8f4'>morphine</span>, and methodone by far is his favorite. I really need help on what to do. I don't want to leave him cause i know that this battle is not with him but im fighting against the pills. Any advice?
It is a good pain med, BUT it is 80 times stronger than <span style = 'background-color: #dae8f4'>morphine</span> and once your body gets used to it, you will continually need increased. It is very hard to get of off, makes nearly all other pain meds as effective as baby aspirin, if you ever have surgery again, there is nothing they can give you post- op to make you comfortable. I had to have a colonoscopy completely awake because of fentanyl, they were afraid to put me asleep.
I got to hand it to our bodies to be able to ajust and adapt to a <span style = 'background-color: #dae8f4'>lethal</span> amount of medicine. Did you have to do it cold turkey from that amount?
If you did, let me tip my hat to you, it must have been a terrible ordeal to go through. I've cut out all the morphine from my pain meds (90 mgs/day) and been dealing with my pain on just the hydro's (4/10mg/day) and the withdrawal from that was bad enough.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.